Large Solutions of Elliptic Equations with a Weakly Superlinear Nonlinearity

Author(s)
Cirstea, Florica Corina
Du, Yihong
Publication Date
2007
Abstract
This paper studies the asymptotic behavior near the boundary for large solutions of the semilinear equation Δu + au = b(x)f(u) in a smooth bounded domain Ω of ℝN with N ≥ 2, where a is a real parameter and b is a nonnegative smooth function on... We assume that f(u) behaves like u(In u)α as u → ∞, for some α > 2. It turns out that this case is more difficult to handle than those where f(u) grows like u p (p > 1) or faster at infinity. Under suitable conditions on the weight function b(x), which may vanish on ∂Ω, we obtain the first order expansion of the large solutions near the boundary. We also obtain some uniqueness results.
Citation
Journal d'Analyse Mathematique, 103(1), p. 261-277
ISSN
1565-8538
0021-7670
Link
Publisher
Magnes Press
Title
Large Solutions of Elliptic Equations with a Weakly Superlinear Nonlinearity
Type of document
Journal Article
Entity Type
Publication

Files:

NameSizeformatDescriptionLink